Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
Please help ! Skin rash. multiple diagnoses wont cure, cant afford to go back to Doc again !
walkthruhell posted:
SO this has been going on about a month now. It orginally started with very itchy palms. Then slowly spread to my arms after a few days with red "hive - like" bumps. Few days later, was spread to chest.... few days later spread to legs... etc.. at this point there isnt really a spot that it doesnt "come". It goes away at night and comes back at some point during the day. Lately it is right after waking up. I have no health insurance but finally managed up enough $ to go to the dr. He said i have scabies. However, this was 2 weeks ago and i have done insane amts of cleaning and sterilzing my home and 2 treatments. it seems to be getting worse so i dont think this is scabies.. I work at a vet so i think the dr just jumped to that conclusion once i said that however i am only a receptionist and dont have a lot of contact with animals. no one else in my clinin got it.... One of my doctors suggested i go on prednisone for a week. I end my week tomorrow and the first few days it was way better.. almost gone... but now it is back to as bad as before. I have also tried every OTC allergy treatment to see if it is an allergic reaction and this doesnt help either....claritin, benadryl, allegra, zyrtec, cortizone cream, washing with "tgel" - a coal tar shampoo - still nothing. When i was dianosed with scabies the doctor also said its possible it could be syphilis infection. But, if so... wouldnt it be on my genitals? (it is not) and wouldnt my fiance who ive been with 5 years show symptoms?? please help me... i cannot afford to keep going to the dr as i am 23 making a living on my own and cannot afford health insurance.
walkthruhell responded:
also,like i said it happens on my whole body but when i take my bra off you can see a perfect line of break outs where the bra was. ive switched to allergy free detergent and wash it everyday... sometimes multiple times ! no avail
Mohiba K Tareen, MD replied to walkthruhell's response:
From the description of pressure (from the bra) leading to the line of the eruption, you may have a condition called dermatographism.

This condition is a hive like eruption, due to extra histamine in the skin.

Typically, allergists are excellent at helping with dermatographism. You may need safe and effective oral medications.

I hope that helps
walkthruhell replied to Mohiba K Tareen, MD's response:
Thank you ! But, one question. If that were the case wouldnt antihistamines help? because they dont. ? That's one of the things that confuses me a lot about the condition because everyone i talk to about it thinks that it is some sort of allergic reaction.
shezaa replied to walkthruhell's response:
Hi, did you ever found out what it was my husband is going through the same thing
ladygator5353 responded:
Possibly Ringworm? Try Terbinafine, the only thing to rid this horrible itching.

Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Don't shave your legs before a pedicure!Expert
Shaving the legs before going for a pedicure has been linked to an increase risk of infection from pedicure footbaths. This is because the ... More
Was this Helpful?
10 of 13 found this helpful

Expert Blog

Secrets of a Beverly Hills Cosmetic Surgeon - Robert Kotler, MD ,FACS

Dr. Robert Kotler gets beneath the surface to discuss selecting a cosmetic surgeon, computer imaging, celebrity makeovers and more...Read More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.